# SDR IPXA2025020342790

- Difficulty date: February 3, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 31,502 hours, 20,911 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FUSELAGE, CREW DOOR FWD EDGE, LOWER AND UPPER ROD BEARING FITTINGS HAVE GOUGES.
